# SDR 2020F00139

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 222215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T10042
- Condition: Corroded
- Location: Rt Wing
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1310 DISCREPANCY: R/H WING UPPER FLANGE ,LOWER SURFACE, CORRODED AT WS 455 TO 496. CORRECTIVE ACTION: REMOVED CORROSION AND REPAIRED RH WING REAR SPAR,UPPER FLANGE WS 431.97 TO WS 532.46. EVALUATED AREA MAT.THICKNESS .200  MAT. REMOVED .054 MAT. REMAINING .141.TO BE REPAIRED E.O.# 19298 IAW B767-200 E.O. AND SRM 51-40-02.
